# SDR AALA201907159017

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 28,886 hours, 11,657 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS INCORRECT FUEL TANK FUEL BURN: ALL PUMPS (6) ON, FULL MAIN TANKS AT GATE: LEFT 8.6 / CTR 8.7  / RT 8.5 / TOT 25.8. TAXI: LEFT 8.6 / CTR 8.7 / RT 8.1 / TOT 25.4. CENTER TANK FUEL BEGAN TO BE USED ONLY AFTER RT TANK AT 8.1. WHEN CENTER TANK EMPTY LEFT MAIN TANK 8.1 / RT MAIN TANK  7.8. POSSIBLE UNWANTED FUEL TRANSFER WING TO CENTER TANK. MAINTENANCE TROUBLESHOT UNWANTED FUEL TRANSFER FROM RIGHT MAIN TANK TO CENTER TANK IAW FIM 28-21-00-810-813. TRANSFER FUEL AND TURN ON RIGHT PUMPS ON. CANNOT DUPLICATE FAULT. NO UNWANTED FUEL TRANSFER NOTED.
